Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have pale look in the mornings. Taking Prevacid for heartburn. Side effects?

Hello, I am a student currently in college. I have been told lately from my father in the mornings I look pale. I do take daily vitamins and very conscious with my food intake since I have a gluten and dairy allergy( been this way for 5 years) I believe it s not malnutrition related however, I do have chronic heartburn . With this I take Prevacid on a daily basis. I feel better taking them and it controls my acidity. I notice when I consume larger than normal portions of steak my stomach cannot digest and wake up usually 2-4 am to suddenly vomitIng. I believe I have had peptic ulcers in the past and feel great relief with the Prevacid. My question is are there any long term consequent to Prevacid and could it be a deficiency to Vit B 12 from the Prevacid? And what gastro conditions would manifest with trouble breaking down protein? Could this somehow relate to my morning pale color.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

The first thing to do will be to have a second opinion - really pale?
The most common reason in peptic ulcer is anaemia - from iron deficiency - from internal bleeding.
The need is to check blood count / stool for occult blood
B-12 & Iron can be easily be estimated.
Protein is digested lower down in the tract

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 11 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor